Record number :
921527
Title of article :
Closed-form solutions to Sylvester-conjugate matrix equations
Author/Authors :
Ai-Guo Wua، نويسنده , , b، نويسنده , , Gang Fengb، نويسنده , , Guang-Ren Duanc، نويسنده , , a، نويسنده , , Wei-Jun Wud، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2010
Pages :
17
From page :
95
To page :
111
Abstract :
Some explicit closed-form solutions of homogeneous and nonhomogeneous Sylvester- conjugate matrix equations are provided in this paper. One of the solutions is expressed in terms of controllability matrices and observability matrices. The proposed approach does not require all the coefficient matrices to be in any canonical forms and the solutions provide a significant degree of freedom which is represented by an arbitrarily chosen parameter matrix. By specifying the solutions of the homogeneous Sylvester- conjugate equation, some new expressions of the solutions of the normal Sylvester, normal Sylvester-conjugate and Sylvester equations are given. This fact reveals that the Sylveter- conjugate matrix equations are a more general class of some previously investigated matrix equations.
Keywords :
Controllability matrix , Observability matrix , Sylvester-conjugate equation , Parametric expression , Closed-form solution
Journal title :
Computers and Mathematics with Applications
Serial Year :
2010
Link To Document :
بازگشت